American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H42) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Esteban Gómez González, José M. Muñoz Porras, Francisco J. Plaza Martín and Rubí E. Rodríguez. Characterizations of Jacobians of curves with automorphisms. Trans. Amer. Math. Soc. 362 (2010) 5373-5394. MR 2657684.
Abstract, references, and article information   
View Article: PDF

[2] W. M. Oxbury, C. Pauly and E. Previato. Subvarieties of $\mathcal{SU}_C(2)$ and $2\theta$-divisors in the Jacobian. Trans. Amer. Math. Soc. 350 (1998) 3587-3614. MR 1467474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Paul van Wamelen. Equations for the Jacobian of a hyperelliptic curve. Trans. Amer. Math. Soc. 350 (1998) 3083-3106. MR 1432144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Clint McCrory, Theodore Shifrin and Robert Varley. The Gauss map of a genus three theta divisor . Trans. Amer. Math. Soc. 331 (1992) 727-750. MR 1070351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David S. Yuen. Second order theta functions and vector bundles over Jacobi varieties . Trans. Amer. Math. Soc. 320 (1990) 457-492. MR 1012508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1